MathSciNet Relay Station
MathSciNet bibliographic data
MR1322892 11A51 (11Y11 11Y55)
Lukes, R. F.; Patterson, C. D.; Williams, H. C. Some results on pseudosquares. Math. Comp. 65 (1996), no. 213, 361–372, S25–S27.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement